# SDR MASA2022040200092

- Difficulty date: April 2, 2022
- Submitted: April 2, 2022
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 265,787 hours, 23,018 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 17 OH EMER FLOOD LIGHT INOP. RELAMP, OPS CHECK GOOD.
